# SDR TRBA20130316001

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,631 hours, 39,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE GALLEY FLOOR STRIP LIGHTS WERE OUT OF POSITION.  (THE LIGHT COVER) THE ACFT WAS REMOVED FROM SERVICE.  REPLACED AND TESTED GALLEY FLOOR LIGHT ASSY IAW 33-50-00.   THE OPS CHECK OK IAW EX 335000-OPT-10000-001.  THE ACFT WAS RETURNED TO SERVICE.
